Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What cause abdominal bloating?

hya its been a while since i took calmidia tablet,about 4 years ago,but si9nce then i consantly get bloted tummy,i have had lots of medication for that but nothing works,and docktors dont seem they can help,i am a healthy person i exersice regulary,and eat healthy,and it also is making my tummy very fat,even though i exersice my tummy alot,but it doesnt help for some reason,so please could yo advice me thankz
Tue, 19 Feb 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Your symptoms seem to be related to bloating.

I recommend using Simethicone medication to relieve the bloating.

I also recommend using daily probiotics.

I suggest t drink liquids and use a fiber rich diet.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician

I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What cause abdominal bloating?

Hello, Your symptoms seem to be related to bloating. I recommend using Simethicone medication to relieve the bloating. I also recommend using daily probiotics. I suggest t drink liquids and use a fiber rich diet. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician